# SDR HNAA2015042000137

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 64,465 hours, 72,187 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Right Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR SLOWER THAN NORMAL TO RETRACT.  DURING RETRACTION, RED LIGHTS REMAINED ON LONGER THAN NORMAL.  GEAR RETRACTED, WOW CAUTION LIGHT ILLUMINATED. ON LANDING, WOW CAUTION LIGHT EXTINGUISHED.  ADJUSTED RT INBD SENSOR.  OPERATED GEAR SEVERAL TIMES. RETRACTION AND EXTENSION SPEEDS BOTH NORMAL. ALL INDICATION LIGHTS OPS CHECKED NORMAL. OK FOR SERVICE AT THIS TIME.
